MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) TENDRIL MRI; No Match

ABBOTT MEDICAL (CRM-SYLMAR) TENDRIL MRI; No Match
Model Number LPA1200M/46
Medical Device Problem Codes Failure to Capture (1081); Fracture (1260); High impedance (1291); Failure to Sense (1559)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented to the emergency room with very high right atrial lead pacing impedance.The lead was also not sensing or capturing.Conductor fracture was visualized with chest x-ray.The product was capped on (b)(6) 2026 and successfully replaced.There were no patient consequences.

Brand Name
TENDRIL MRI
Common Device Name
No Match
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key25533776
Report Number2017865-2026-12566
Device Sequence Number13177004
Product Code NVN
UDI-Device Identifier05414734504683
UDI-Public(01)05414734504683(10)A000047524(17)180513
Combination Product (Y/N)Y
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P140033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/13/2018
Device Model NumberLPA1200M/46
Device Lot NumberA000047524
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2026
Initial Report FDA Received Date06/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/13/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASSURITY; TENDRIL
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient SexFemale